# SDR AALA202003029005

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 66,163 hours, 16,527 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R/H AFT LAV K SMOKE DETECTOR CHIMING. REMOVED AND REPLACED AFT R/H LAV SMOKE DETECTOR IAW AMM 26-14-01.
